# SDR C2XA04SH507

- Difficulty date: October 1, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Aircraft time: 15,431 hours, 13,595 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION AT C-CHECK LT OMEGA BEAM AT FRAME 38 WAS CORRODED.  REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EC5320-01157 AND SRM 53-21-10.
